# SDR COEA2015123027811

- Difficulty date: December 30, 2015
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112378200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT WING LOWER SKIN INTERNAL SURFACE, INBOARD OF RIB 5 AND FORWARD SIDE OF STIFFENER 9.  REPAIRED IAW CETS-3192/16.
